# SDR NACA2024102000001

- Difficulty date: October 20, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,105 hours, 21,066 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON 3 START ATTEMPTS. ACCOMPLISHED APU ECU BITE TEST IAW B767-300 AMM 49-61-05. NO FAULT CODES NOTED. APU START NORMAL AT THIS TIME.
